# SDR ASOA2012092402273

- Difficulty date: September 4, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR ASD HINGE SIDE L ANGLES ARE CORRODED.  REMOVED FOUR ASD HINGE L ANGLES IAW SRM 51-42-06-001-001-A01.  INSTALLED HINGE L ANGLES IAW SRM 51-42-06-001-001-A01.
